Journal of Mathematical Modelling and Algorithms

, Volume 8, Issue 2, pp 101–102

Special Issue on Artificial Immune Systems

Authors

    • Department of Computer ScienceUniversity College London
  • Doheon Lee
    • Bio-Information System Laboratory, Department of Bio and Brain EngineeringKorea Advanced Institute of Science and Technology
Editorial

DOI: 10.1007/s10852-009-9106-4

Cite this article as:
Bentley, P.J. & Lee, D. J Math Model Algor (2009) 8: 101. doi:10.1007/s10852-009-9106-4
Download to read the full article text

Copyright information

© Springer Science+Business Media B.V. 2009